Annals of Mathematics: Second Series, Vol. 79, No. 2

Borel, Armand; Milnor, John (eds.)

Published by Princeton University Press, 1964
Used / paperback / Quantity Available: 0
Available From More Booksellers
View all  copies of this book

About the Book

We're sorry; this specific copy is no longer available. Here are our closest matches for Annals of Mathematics: Second Series, Vol. 79, No. 2 by Borel, Armand; Milnor, John (eds.).

Description:

Two volumes; covers faintly rubbed/bumped, very lightly sunned/soiled, cover of Volume 2 faintly creased, corners of Volume 1 very lightly rubbed/bumped; edges very lightly rubbed/bumped/soiled/sunned; interior age-toned throughout, faint erasure on ffeps; binding tight; covers, edges, and interiors intact and clean, except where noted. Bookseller Inventory #

Bibliographic Details

Title: Annals of Mathematics: Second Series, Vol. ...
Publisher: Princeton University Press
Publication Date: 1964
Binding: paperback
Book Condition: Good

Top Search Results from the AbeBooks Marketplace

1.

Borel, Armand; Milnor, John (eds.)
Published by Princeton University Press (1964)
Used paperback Quantity Available: 1
Seller:
Munster & Company
(Corvallis, OR, U.S.A.)
Rating
[?]

Book Description Princeton University Press, 1964. paperback. Condition: Good. Two volumes; covers faintly rubbed/bumped, very lightly sunned/soiled, cover of Volume 2 faintly creased, corners of Volume 1 very lightly rubbed/bumped; edges very lightly rubbed/bumped/soiled/sunned; interior age-toned throughout, faint erasure on ffeps; binding tight; covers, edges, and interiors intact and clean, except where noted. Seller Inventory # 610291

More Information About This Seller | Contact this Seller

Buy Used
US$ 75.00
Convert Currency

Add to Basket

Shipping: US$ 3.00
Within U.S.A.
Destination, Rates & Speeds